# SDR SWAA113460

- Difficulty date: May 12, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 14,616 hours, 8,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
